# SDR TWAA0011503

- Difficulty date: July 22, 2000
- Submitted: July 24, 2000
- Operation: Air carrier
- Aircraft: N54349
- Make and model: Boeing 727231
- Aircraft serial: 21968
- Aircraft time: 49,373 hours, 32,677 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 900835A
- Condition: Discharged
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE LT WING EXTERIOR OVERWING EMERGENCY EXIT LIGHT WAS INOPERATIVE.  REPLACED THE BATTERY PACK.  CHECK-C 10-25-99.
